# SDR UPS97824336

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561386215N1
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, BULGING CORROSION FS 70 SKIN SPLICE BETWEEN STR 34L AND 36.  REMOVED AND REPLACED SKIN FROM FS 70 TO 121 IAW EO DC8-5330-8942-B.
